# SDR CALA2022072901921

- Difficulty date: July 27, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 57,114 hours, 24,573 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275120200
- Condition: Cracked
- Location: Hole #1 And #5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FR16 DOUBLE JOGGLE UPPER HOLE #1 AND #5 HAS A CRACK INDICATI ON PER HAECO LCQ N/R 9294348/40348 GEN BY V061632 LP USED FOR SDR REPORTING ONLY, REF LP 9072984 FOR REPAIR DETAIL & DIP REQUIREMENTS.
